MathSciNet Relay Station
MathSciNet bibliographic data
MR2272133 37F10 (20E05 32H50 37B40)
Brown, Richard J. The algebraic entropy of the special linear character automorphisms of a free group on two generators. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1445–1470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement